Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store

    Rite Aid Ibuprofen Brown - 200mg, 200 ct

    SKU
    8024961
    Rite Aid Exclusive
    $8.61 reg $11.49 Save $2.88 (25% off)
    reg $11.49 $8.61
    FSA/HSA eligible

    Get $6.00 BonusCash

    Get $6.00 BonusCash when you buy $30.00 of items. Limit 4 per card.


    BonusCash when you buy $30.00 of items

    Product packaging may vary.
    Max Qty 10
    -
    +
    In stock Online

    Usually ships in 2 to 3 business days

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 8024961


    Pain Reliever/ Fever Reducer (NSAID)

    • Pain Reliever/ Fever Reducer (NSAID)
    • Compare to active ingredient in Advil
    • Temporarily relieves minor aches and pains due to:- Headache- Toothache- Backache- Menstrual cramps- The common cold- Muscular aches- Minor pain of arthritisTemporarily reduces:- Fever
    • Rite Aid
    • SATISFACTION GUARANTEE:If you're not satisfied, we'llhappily refund your money.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Ibuprofen Brown - 200mg, 200 ct
    Sub Brand Rite Aid Pharmacy
    Package Count 200
    Container Type box
    Form Tablet
    Dosage 1
    Dosage UOM tablet(s)
    Disclaimer

    This product is not manufactured or distributed by Pfizer Consumer Healthcare, owner of the registered trademark Advil Tablets.

    Country of Manufacture India
    Nutritional/Supplemental Facts

    See Image

    Best For Arthritis
    Prop 65 No
    HOW TO USE

    -Do Not Take More Than Directed-the Smallest Effective Dose Should Be Used-Adults and Children 12 Years and Over: Take 1 Tablet Every 4 to 6 Hours WhileSymptoms Persist-if Pain or Fever Does Not Respond to 1 Tablet, 2 Tablets May Be Used-Do Not Exceed 6 Tablets in 24 Hours, Unless Directed by a Doctor-Children Under 12 Years: Ask a Doctor

    INGREDIENTS

    Ibuprofen 200 mg, colloidal silicon dioxide, croscarmellose sodium, iron oxide red, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide

    SAFETY

    Stomach Bleeding Warning: This Product Contains an Nsaid, Which May Cause Severe Stomach Bleeding. The Chance Is Higher if You: - Are Age 60 or Older - Have Had Stomach Ulcers or Bleeding Problems - Take a Blood Thinning (Anticoagulant) or Steroid Drug - Take Other Drugs Containing Prescription or Nonprescription Nsaids [aspirin, Ibuprofen, Naproxen, or Others] - Have 3 or More Alcoholic Drinks Every Day While Using This Product - Take More or for a Longer Time Than Directed Heart Attack and Stroke Warning: Nsaids, Except Aspirin, Increase the Risk of Heart Attack, Heart Failure, and Stroke. These Can Be Fatal. The Risk Is Higher if You Use More Than Directed or for Longer Than Directed.

    DIMENSIONS
    Dimensions
    Depth 2.1415 inches
    Width 3.875 inches
    Height 2.0625 inches
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !